# SDR IPXA2023082131089

- Difficulty date: August 9, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 63,809 hours, 21,473 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - CHAFED - SKIN SURFACE, LOWER FUSELAGE MAIN EQUIPMENT CENTER ACCESS DOOR EXTERNAL. (AGING A/C INSPECTION) (EVALUATE) REVIEWED
